# SDR CA990915015

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: AV24B1318D1
- Condition: Failed
- Location: Fuel System
- Part time: 21,043 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 FUEL VALVE ON FIRE DETECTION PANEL WAS NOT FUNCTIONING.  MAINTENANCE FOUND CIRCUIT BREAKER TRIPPED.  VALVE REPLACED.
